# SDR V0XD20230317002

- Difficulty date: February 22, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 14525800015
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOOR SILL FR 48 - FR 52 STR 15 LEFT. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW L/H FLOOR SILL FR 48-52 STR 15L. IAW EMB 145 SRM 51-40-02. AVMAX WO 81033 WC 1098.
